On Decomposable Almost Pseudo Conharmonically Symmetric Manifolds
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 51 (2012) no. 1, pp. 111-124 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The object of the present paper is to study decomposable almost pseudo conharmonically symmetric manifolds.
The object of the present paper is to study decomposable almost pseudo conharmonically symmetric manifolds.
Classification : 53B20, 53C15, 53C20
Keywords: almost pseudo conharmonically symmetric manifold; decomposable manifold; scalar curvature; torse-forming vector field
@article{AUPO_2012_51_1_a8,
     author = {Yilmaz, H\"ulya Ba\u{g}datl{\i}},
     title = {On {Decomposable} {Almost} {Pseudo} {Conharmonically} {Symmetric} {Manifolds}},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {111--124},
     year = {2012},
     volume = {51},
     number = {1},
     mrnumber = {3060013},
     zbl = {06204925},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a8/}
}
TY  - JOUR
AU  - Yilmaz, Hülya Bağdatlı
TI  - On Decomposable Almost Pseudo Conharmonically Symmetric Manifolds
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2012
SP  - 111
EP  - 124
VL  - 51
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a8/
LA  - en
ID  - AUPO_2012_51_1_a8
ER  - 
%0 Journal Article
%A Yilmaz, Hülya Bağdatlı
%T On Decomposable Almost Pseudo Conharmonically Symmetric Manifolds
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2012
%P 111-124
%V 51
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a8/
%G en
%F AUPO_2012_51_1_a8
Yilmaz, Hülya Bağdatlı. On Decomposable Almost Pseudo Conharmonically Symmetric Manifolds. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 51 (2012) no. 1, pp. 111-124. http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a8/